# SDR DL757970380

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Part time: 22,477 hours
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FOUND DURING PREFLIGHT, NOSE COWL ACOUSTIC LINER PUNTURED BY A PIECE OF FAN BLADE.  REPAIRED PER SRM 54-01-01 PG 204.  ALSO, REPLACED 1 PAIR OF FAN BLADES, DUE TO BIRD STRIKE.
